Mathematische Annalen

, Volume 314, Issue 4, pp 601–612 | Cite as

The Weierstrass approximation theorem for maps between real algebraic varieties

  • J. Bochnak
  • W. Kucharz
Mathematics Subject Classification (1991):14P05, 14P25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • J. Bochnak
    • 1
  • W. Kucharz
    • 2
  1. 1.Department of Mathematics, Vrije Universiteit, De Boelelaan 1081a, 1081 HV Amsterdam, The Netherlands (e-mail: bochnak@cs.vu.nl) NL
  2. 2.University of New Mexico, Department of Mathematics and Statistics, Albuquerque, NM 87131-1141, USA. (e-mail: kucharz@math.unm.edu) US

Personalised recommendations